Ahmad Abbasi
Faculty: Faculty of Mathematical Sciences
Department: Department of Pure Mathematics
University of Guilan
Home | Login

| Password Recovery | | فارسی
Ahmad Abbasi
Academic Rank:

Associate Prof.

Faculty:

Faculty of Mathematical Sciences

Department:

Department of Pure Mathematics



Profile :: Education :: Publications :: Courses :: CV :: Contact


[ not available ]


1. M.Sc :  Ferdowsi University of Mashhad.

2. Ph. D: Ferdowsi University of Mashhad.



Articles

1. Filter regular sequences and generalized local cohomology modules (with K, Khashyarmanesh and M. Yassi), Comm. in Algebra, Vol. 32. No. 1(2004), 253-259.

2. A new version of Local- Global principle for annoholations of local cohomology modules, Colloq. Math. 100(2)(2004), 213-219.

3. On the assymptotic behaviour of associated primes of generalized local cohomology modules( with K. Khashyarmanesh), J. Aust. Math. Soc. 83(2007), No. 2, 217-225.

4. Gorenstein injective dimension of generalized local cohomology modules (with K. Khashyarmanesh), Italian J. Pure. Apl. Math. No. 24 (2008), 134-142.

 

5. Generalized local cohomology and Matlis duality, Honam Mathematical J. 30(2008), No. 3, 513-519.

6. Some results on vanishing of generalized local cohomology modules, Far East J. Mathematical sciences, vol. 39 (2010), No. 2, 173-184.

7. Quasi-prime submodules and developed Zariski topology (with D. Hassanzadeh Lelekami), Algebra Colloquium, 19 (Spec 1) (2012) 1089-1108.

8. The total graph of a commutative ring with respect to proper ideals (with Sh. habibi), J. Korean Math. Soc. 49 (2012), No. 1, pp. 85-98.

9. Serre subcategory properties of generalized local cohomology modules, (with H. Roshan) , Korean Annals of Mathematics, . 28 (2011), No. 1, pp. 025-037.

10. M-strongly irreducible ideals (with D. Hassanzadeh and M. Mirabnezhad), JP Journal of Algebra, Number Theory and Applications, 24(2012), No. 1, pp. 115-124.

11. Modules and spectral spaces (with D. Hassanzadeh ), comm. in Algebra, Vol. 40(2012), No. 11, pp. 4111–4129.

12. The total graph of a module over a commutative ring with respect to proper submodules (with Sh. Habibi), Journal of Algebra and its Applications, Journal of Algebra and Its Applications Vol. 11(2012), No. 03.

13 . Zero-divisor graph in commutative rings with decomposable zero ideal (with Sh. Habibi), Far East Journal of Mathematical Sciences, Vol. 59(2011), No. 1 . 65-72.

14. A Scheme Over Prime Spectrum Of Modules (with D. Hassanzadeh), Turkish Journal of Mathematics, (2013) 37: 202 – 209.

15. The Combinatorial Dimension of Spectrum of Modules (with N. Tanha and H. Roshan), Korean Annals of mathematics, Vol 29(2012), No. 1,2.

16.

17. Minimaxness of Local Cohomology Modules Defined by a Pair of Ideals (with H. Roshan Shekalgourabi), Honam Math. J., 34(2012), No. 2, pp. 161-169.

18. A generalization of the finiteness problem of the local cohomology modules (with H. Roshan Shekalgourabi), Czechoslovak Mathematical Journal, Vol.64(2014), No. 1,pp.69-78.

19. Some results on the finiteness of generalized local cohomology modules using Serre classes (with H. Roshan Shekalgourabi), Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, to appear.

20. Some results on the local cohomology of minimax modules,( with H. Roshan Shekalgourabi and D. Hassanzadeh) Czechoslovak Mathematical Journal , Vol. 64(2014), No, 2, pp. 327-333.

21. Associated Graphs of Modules over Commutative Rings, Iranian J. Math. Sci. Inf.Vol.10(2015), No. 1, pp. 45-58.

22. A Scheim over Quasi-prime Specrtum of Modules, Journal of Algebra and Related Topics, Vol 2(2014), No. 1, pp. 65-77.

23. An Extension of total Graph over a Module, ( with Ali Ramin) Miskolc Math. Notes, to appear: http://mat76.mat.uni-miskolc.hu/mnotes/forthcoming?volume=0&number=0

 24. A GENERALIZATION OF TOTAL GRAPHS OF MODULES, (with L. Hamidian), International Electronic Journal of Algebra, Vol. 22(2017), pp. 28-38.

25. A Generalization of Total Graphs of Modules over Commutative Rings under Multiplicatively Closed Subsets, (with L. Hamidian), Journal of Mathematical Extension, Vol. 11, No. 3, (2017), 87-102.

26. ON THE GENUS OF SOME TOTAL GRAPHS,(with L. Hamidian), AKCE International Journal of Graphs and Combinatorics, to appear.

27. Torsion-Unitary Cayley Graph of an R-module As a Functor,(with A. Ramin), Quasigroups and Related Systems 22 (2017).

28. Exact Sequences of Graphs,(with A. Ramin), Algebra and Discrete Mathematics, to appear.



1. Coding Theory

2. Matrices and Linear Algebra

3. Foundations of  combinatorics

4. Graph Theory



CV [ download ]


contact Ahmad Abbasi
aabbasi@guilan.ac.ir
+98 131 3233901
Dpeartment of pure mathematics,
faculty of mathematical sciences,
University of Guilan,
P.O.Box 19141,
Rasht, Iran.
Fax: +98 (0)131 3233509
Email: aabbasi@guilan.ac.ir   Login